CSpace  > 计算数学与科学工程计算研究所
A note on semidefinite programming relaxations for polynomial optimization over a single sphere
Hu Jiang1; Jiang Bo2; Liu Xin3; Wen ZaiWen1
2016-08-01
Source PublicationSCIENCE CHINA-MATHEMATICS
ISSN1674-7283
Volume59Issue:8Pages:1543-1560
AbstractWe study two instances of polynomial optimization problem over a single sphere. The first problem is to compute the best rank-1 tensor approximation. We show the equivalence between two recent semidefinite relaxations methods. The other one arises from Bose-Einstein condensates (BEC), whose objective function is a summation of a probably nonconvex quadratic function and a quartic term. These two polynomial optimization problems are closely connected since the BEC problem can be viewed as a structured fourth-order best rank-1 tensor approximation. We show that the BEC problem is NP-hard and propose a semidefinite relaxation with both deterministic and randomized rounding procedures. Explicit approximation ratios for these rounding procedures are presented. The performance of these semidefinite relaxations are illustrated on a few preliminary numerical experiments.
Keywordpolynomial optimization over a single sphere semidefinite programming best rank-1 tensor approximation Bose-Einstein condensates
DOI10.1007/s11425-016-0301-5
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000380212100007
PublisherSCIENCE PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/23278
Collection计算数学与科学工程计算研究所
Corresponding AuthorHu Jiang
Affiliation1.Peking Univ, Beijing Int Ctr Math Res, Beijing 100871, Peoples R China
2.Shanghai Univ Finance & Econ, Sch Informat Management & Engn, Res Ctr Management Sci & Data Analyt, Shanghai 200433, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, LSEC, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Hu Jiang,Jiang Bo,Liu Xin,et al. A note on semidefinite programming relaxations for polynomial optimization over a single sphere[J]. SCIENCE CHINA-MATHEMATICS,2016,59(8):1543-1560.
APA Hu Jiang,Jiang Bo,Liu Xin,&Wen ZaiWen.(2016).A note on semidefinite programming relaxations for polynomial optimization over a single sphere.SCIENCE CHINA-MATHEMATICS,59(8),1543-1560.
MLA Hu Jiang,et al."A note on semidefinite programming relaxations for polynomial optimization over a single sphere".SCIENCE CHINA-MATHEMATICS 59.8(2016):1543-1560.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hu Jiang]'s Articles
[Jiang Bo]'s Articles
[Liu Xin]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hu Jiang]'s Articles
[Jiang Bo]'s Articles
[Liu Xin]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hu Jiang]'s Articles
[Jiang Bo]'s Articles
[Liu Xin]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.